Ask an expert
Question

04 Mar 2003

Bloodpressure 122/102 Dangerous? Medicine Yes/No
Am having problems with a stomach ulcer. Taking medicine for it. My bloodpressure worries me. Is is dangerously high. What should I do? Do the fact that I am battling with my stomach have anyting to do with my BP?
Answer 15,473 views
Expert
CyberDoc
CyberDoc

01 Jan 0001

Marina, it might be due to your stomach, so have it checked again as soon as your stomach is sorted out. It won’t do damage in the short term, but it might cause problems in the long run. Good luck.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
33% - 9323 votes
No
67% - 18744 votes
Vote